# SDR REXA2018121021214

- Difficulty date: December 2, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 26,143 hours, 17,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670320909X
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON BEAM FS 364 BTW STRG 25R-26R AT MAIN AVIONICS COMPARTMENT. (SM)(E/E) (TCI 100-09).COMPLETE: SUMMARY:NRC.0064.BEAM FS 364 BTW STRG 25R-26R AT MAIN AVIONICS COMPARTMENT WAS REPAIRED PER EDV EA NO. CRJ953-07964 REV IR
